Nihonkai Mathematical Journal

A Complement Of The Ando-Hiai Inequality and Norm Inequalities for the Geometric Mean

RITSUO NAKAMOTO and YUKI SEO

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 18, Number 1-2 (2007), 43-50.

Dates
First available in Project Euclid: 11 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273587759

Mathematical Reviews number (MathSciNet)
MR2380022

Zentralblatt MATH identifier
1157.47010

Citation

NAKAMOTO, RITSUO; SEO, YUKI. A Complement Of The Ando-Hiai Inequality and Norm Inequalities for the Geometric Mean. Nihonkai Math. J. 18 (2007), no. 1-2, 43--50. https://projecteuclid.org/euclid.nihmj/1273587759


Export citation